MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Bag Tear (2639); No Code Available (3191)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Device manufacture date: unknown.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during implantation there was a problem and a capsular rupture occurred.No additional information was provided.
 
Additional Manufacturer Narrative
Through followup we learned that the incident took place on the (b)(6) 2019 and that the lens was in contact with the patient.A posterior capsule rupture occurred leaving the capsular bag unstable.The patient is aphakic.Pre-op visus(vision) 7/10.Another implantation is being planned.No additional information was provided.Updated fields: age/date of birth: (b)(6), sex/gender: female.Date of event: (b)(6) 2019.(b)(4).Device evaluation: material availability could not be verified after several follow-up attempts.No device evaluation could be performed.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification. a search revealed that no other complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9583412
Report Number2648035-2020-00046
Device Sequence Number491883
Product Code HQL
UDI-Device Identifier05050474529106
UDI-Public(01)05050474529106(17)240623
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2024
Device Model NumberZA9003
Device Catalogue NumberZA90030245
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer01/20/2020
10/25/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date02/12/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Date Report Sent to FDA01/01/2005